# SDR YENA20120605516

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 39,331 hours, 14,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6409 JFK-SAL, ON HEAVY MAINTENANCE CHECK FOUND RIGHT WING TRAILING EDGE TOP SKIN PANEL 2 AT RIB 14 CORRODED.  ACCOMPLISHED REPAIR OF THE RT WING BOX MAIN STRUCTURE SKINS AND PLATING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG CORROSION SPOTS IN ACCORDANCE WITH EC A12-336-01.
